Gokyo Trek is the alternative of traditional Everest Base Camp trek in Everest region and passes through the heart of Gokyo Valley. Gokyo Valley is the hidden gem in the Everest region. It is one of the best trekking destinations in the Himalayas.
The major highlights of this trek, is the largest glacier in Nepal ‘Ngozumpa Glacier’, a visit to Lakes which are the world’s highest freshwater lake system. And Spectacular glimpses of Mount Everest, Lhotse, Cho Oyu, and Makalu. Adding on, there is also the tour of Namche and Lukla, capitals of Sherpa people and culture.
This is an 11 days trek and begins with a scenic mountain flight from Kathmandu to Lukla. The trek along with the Dudhkoshi River crossing the villages leads you through the charming Sherpa villages of Phakding, Namche, Dole, Gokyo with dramatic views of the northwest face of Everest.
After a day acclimatizing in Namche, you will continue your trek to Gokyo Ri. A peak at 5483 m, offering magical views of Everest ranges. Visit the Ngozumpa Glacier, the largest glacier in Nepal along with a spiritual reconnaissance of Gokyo Lake. You will enjoy the cultural as well as natural beauty of the place.
Similarly major Highlights of this treks are:
Highlights: Thrilling air journey to Lukla.
05.45am: Breakfast at your hotel.
05.00 am: Pick up from your hotel to airport.
05.30 am: Arrive at Kathmandu’s domestic airport to catch your flight to Lukla.
06.30 am: Fly to Lukla (2840m)
07.00 am: Arrive at Lukla airport. Collect your luggage and prepare for the trek. It will take about 30 minutes to come out from the airport. Breakfast in Lukla. Trek begins after breakfast.
8.00 am: Begin trek to Chheplung (2660m) for two hours. NOTE: You will see Kusum Khanguru Peak on your right.
10.00 am: Arrive in Chheplung (2660m) and continue your trek to ThadoKosiGaon (2580m). Continue the trek to Ghat (2590m) for 1 hour.
11.00 am: Arrive in Ghat (2590m) and continue the trek to Phakding (2610m). This trek will take about 2 hours. You will see beautiful green hills during the trek.
01.00 pm: Arrive in Phakding (2610m). Rest & relax.
Highlights: Scenic Mountains and amazing Namche Bazaar.
08:00 am: Begin your trek after breakfast to TokTok (2760m) for 1 hour.
09.00 am: Arrive at Toktok (2760m) and continue the trek to Bengkar (2710m) for 30 minutes. NOTE: You will be able to see the Thamserku (6618m) mountain on your right.
09:30 am: Arrive in Benker (2710m). From Bengkar, you can see the view of Thamserku (6618m) on your front right. Continue the trek to Monjo (2840m) for 1 hour.
10.30 am: Arrive in Monjo (2840m). You can see the Khumbila Peak (5765m) from Manju. Buddhists believe that it is the holy Himalaya and it climbers are strictly not allowed. NOTE: We will register and buy the Sagarmatha (Everest) National park entry permit here (included in the fees charged). We will then continue our trek to Jorsalle (2810m) for 30 minutes.
11.00 am: Arrive in Jor Salle (2810m) and have lunch.
11.30 am: Begin the trek after lunch to Hilary Bridge for 40 minutes.
12.10 pm: Arrive at Hilary Bridge and begin uphill trek to Namche (3440m). This trek will test your fitness levels.
03.00 pm: Arrive at Namche Bazaar (3440 m). Check into the hotel, and enjoy views of the scenic Namche Bazaar and Kongde in front, and Kusumkhan and Thamserku at the back. Spend the night in Namche.
Highlights: Acclimatization day at Namche (34440m)
Hike to the Everest View hotel at 3900m. This is a 2.5-hour uphill trek. Rest and explore the area. This point offers beautiful views of Kwangde, Thamserku, KusumKanguru, Kangtega, AmaDablam, Island Peak, Peak 41, Lhotse, Lhotse Shar, Nuptse, Everest, Tabuche Peak, Cholatse Peak, Khumbila, and more.
NOTE: There is a local market fair here every Friday and Saturday. Visit this fair to get local goods at great prices!
Highlights: Beautiful views of Thamserku(6608m)
07.00am: Breakfast at the hotel.
08.00am: Check out and begin trek to Kyangjuma (3550m). The trail gradually inclines and declines. You will see amazing views of Mt. Everest, Nuptse, Lhotse, and Ama Dablam, and a close up view of Thamserku.
10.00am: Arrive at Kyangjuma (3550m) and continue the trek to Sanasa, the major trail junction to Gokyo Valley and Everest Base Camp.
11.00am: Arrive in Sanasa and continue the gradual uphill trek to Mongla Pass (3975m) where you will have a god-like view of Ama Dablam, Thamserku, Tawoche and Mt. Khumbila. Continue the trek to Phorse Village. We will have lunch break and after lunch we continue our trek to Dudhkoshi River. NOTE: Locals regard Mt. Khumbila as a sacred mountain.
01.00pm: Arrive at Dudh Koshi River (3250m), cross the river and begin your uphill trek to Phortse Village through a rhododendron forest. On the way, you may spot wildlife such as deer and Himalayan Thar.
03.00pm: Arrive at Phortse Village. Spend the night in a Teahouse/Guesthouse in Phortse Village. NOTE: Dinner at the lodge.
Highlights: Magnificent views Thamserku and Dudhkoshi Valley
07.00am: Breakfast at the hotel.
08.00am: Start our downhill trek to Dudh Koshi River Bridge through a Rhododendron flower forest.
08.30am: Arrive in Dudhkoshi Bridge and continue the trek to Dole. NOTE: This is an uphill trek.
10.00am: Arrive in Dole and continue the trek to Luza (4360m) via Lhabarma (4330m). NOTE: On the way you will see Cho Oyu, Kantega and Thamserku.
12.00pm: Arrive in Luza (4360m). You will have lunch here. After lunch continue the trek to Machhermo.
03.00pm: Arrive in Machhermo. We will stay in a lodge at Machhermo. This will be the last huge human settlement area on the way up to Gokyo. You can visit the Himalayan Rescue Hospital for a lesson regarding the altitude sickness, precautions, and primary treatment. NOTE: Locals believe that they have spotted Yeti (Snow man) in 1974 at Machhermo.
06.30pm: Dinner at the lodge.
Highlights: Amazing views of Gokyo Lake
07.00am: Breakfast at the hotel.
08.00am: Start the trek to Pangla (4480m). On the way you will see beautiful valleys and Mt. Kangtega, Thamserku, and the northern part to the Cho-Oyu (8153m). NOTE: Phangla is the palace where 40 people were killed in an avalanche in 1995. We continue our trek to riverbank.
11.00am: Arrive at the riverbank, cross the metal river bridge, and touch the Gokyo land. Welcome to Gokyo! After some uphill trek you will face First lake of Gokyo (Longpunga Tso) and continue the uphill trek through stony steps to Second lake of Gokyo (Taujung Tso).
12.30pm: Arrive in Taujung Tso or Second lake. NOTE: It is blue clear sparkling water lake. We continue on our stony-steps trail trek to the Third lake of Gokyo (Gokyo Tso 4734m)
01.30pm: Arrive in Third Gokyo Lake. Spend the night at a local lodge at Gokyo Lake. Lunch and dinner will be at at lodge. Rest and relax.
Highlights: visiting fifth lake
07.00am: Breakfast at hotel
08.00am: We start our trek to Fifth lake.
09.00am: Arrive at fourth lake of Gokyo (Thonak Tso 4870m) and continue the trek to fifth lake.
11.00am: Arrive at fifth lake of Gokyo (Ngozumba Tso 4998m). You will see amazing views of the North and South slopes of Everest. You will see the trail that extends towards Cho Oyu Base Camp at the Fifth lake, and views of the longest Glacier in Nepal called Nogunzpa Glacier. After spending some time taking photos of the lake, glacier and Everest, you will return to the hotel.
02.00pm: Arrive at hotel. Lunch and dinner at the hotel.
Highlights: Summit of Gokyo Ri
05.00am: Start the trek to Gokyo Ri.
07.00am: Arrive at the summit of Gokyo Ri (5357m). You will see a view of Mt. Everest (8848m), Mt Lhotse (8516m), Mt. Cho Oyu (8201m), Mt. Nuptse (7855m), Mt. Pumori (7161m), Mt. Amadablam (6856m), Mt. Thamserku (6723m), Mt. Kantega (6685m), Mt.Kusum Khagaru (6367m), Mt.Kongde (6011m), Mt.Twache peak (6367m), Mt. Cholaste (6335m) and little bit of Mt. Makulu. After taking some photos, we will begin our trek back to Gokyo lake.
08.30am: Arrive at hotel and have your breakfast.
09.30am: Start your trek to Dole (4200m).
NOTE: All downhill trek. Trekking back from Gokyo Valley is an easy downhill for those who have good physical fitness. Trekkers who don’t have walking habits may have muscle pains during the downhill trek. You will walk along the dudh Koshi river that originates from Ngozumpa Glacier.
After a short while, you will pass Second lake and First lake of Gokyo. You will continue your downhill trek to Phangka, Machhermo, Luza, and lhafarma, and finally reach Dole. On the way you will see beautiful views of Cholatse, Taboche Peaks, Thamserku, Cho Oyu and Kangtega.
02.00pm: Arrive at Dole (4200m). Stay overnight in Dole.
07.00pm: Dinner at the lodge.
Highlights: Fast downhill trek to Namche
07.00am: Breakfast at the hotel
8.00am: Start the trek to Namche. You will probably get your perfect view of the Cho Oyu range for the last time. Downhill trek to Namche offers you wildflowers, Rhododendrons, and wildlife such as mountain goats, musk deers, and pheasants. There will be beautiful waterfalls and some harvesting land, and a close up look of the Sherpas lifestyle.
09.00am: Arrive in Tenga (3950m) and continue the trek to Phortse Tenga (3680m). Thereafter, the trek continues to Mongla.
10.00am: Arrive at Mongla. NOTE: This beautiful village offers you beautiful views of Taboche, Ama Dablam, Thamserku, Kangtega, and a distant view of Tengboche. We continue our trek to Sanasa where you can see the longest Mani wall in Khumbu. You will meet some trekkers who are coming back from Everest Base Camp. You will continue your trek to Namche (3440m)
12.30pm: Arrive at Namche Army Camp hill where you will look back to see Lhotse, the tip of Everest and Tengboche for the last time. We will continue our trek to Namche Bazaar (3440m)
01.30pm: Arrive at Namche. You will have lunch and dinner at the hotel. You will have a hot shower after a long and hard trek. Feel fresh and happy! You can explore the Namche Bazaar at your own leisure.
06.00pm: Dinner at the hotel
Highlights: Amazing view of the mountains and a final day in the mountains.
08.00 am: Start the downhill trek after breakfast to Hilary Bridge for 1.5 hours
09.30 am: Arrive at Hilari Bridge and continue trek to Jorsale (2810m) for 30 minutes.
10.00 am: Arrive in Jorsale (2810m) and continue the trek to Monjo (2840m) for 30 minutes.
10.30 am: Arrive at Monjo (2840m) and continue the trek to Bengkar (2710m) for 30 minutes.
11.00 am: Arrive at Bengkar (2710m) and continue the trek to Toktok (2760m) for 30 minutes.
11.30 am: Arrive in Toktok (2760m) and continue the trek to Phakding (2610m) for 45 minutes. Lunch at Phakding (2610m).
01.00 pm: Start the trek to Ghat (2590m) for 1 hour.
02.00 pm: Arrive at Ghat (2590m) and continue the trek to Chheplung (2660m) for 30 minutes.
02.30 pm: Arrive at Chheplung (2660m) and continue the trek to Lukla for 1.5 hours.
04.00 pm: Arrive at Lukla (2840m) and check in hotel. Overnight in Lukla.
Highlights: Thrilling mountain flight to Kathmandu and amazing view of mountain and landscape.
05.30 am: Wake up and go to Lukla Airport to take your flight back to Kathmandu. We expect to arrive at the Kathmandu airport at about 8.30am.
09.00 am: Pick up from Kathmandu Airport and drop off at hotel.
09.30 am: Arrive at hotel, check in. Breakfast at hotel. Free and easy all day.
05.30 pm: Pick up from hotel for dinner. NOTE: Today, we will take you to dine at your restaurant of choice. It is your party dinner after a successful trek. Enjoy the dinner and drinks.
09.30 pm: Return to hotel. Congratulations! Trek ends.
Price from USD1400 per pax. Minimum 2 pax. For enquiry and booking, please write to email@example.com. For a group of more than 4 person, we will offer a very good discount on the price published. Please contact us for more details.
Please fill the form below.[contact-form-7 404 "Not Found"]
We kindly request that you fill in the online booking form. Otherwise, just provide us answers to the following questions directly through our email address firstname.lastname@example.org
Once we receive your details, we will reply you with a proposed itinerary and official quotation.
Share this on WhatsAppGeneral question About Nepal Tourism. Tourists tend to have many general...
Share this on WhatsAppFitness Training for treks Fitness training for treks is a set of exercise...
Share this on WhatsAppIt is always useful to acquire hands-on knowledge about Langtang if you plan...